Indian Journal of Critical Care Medicine

Register      Login

SEARCH WITHIN CONTENT

FIND ARTICLE

Volume / Issue

Online First

Archive
Related articles

VOLUME 17 , ISSUE 1 ( February, 2013 ) > List of Articles

LETTER TO EDITOR

Red man syndrome due to accidental overdose of rifampicin

Preeti Shanbag, Syed Ahmed Zaki, Swapnil Bhongade

Citation Information : Shanbag P, Zaki SA, Bhongade S. Red man syndrome due to accidental overdose of rifampicin. Indian J Crit Care Med 2013; 17 (1):55-56.

DOI: 10.4103/0972-5229.112152

License: CC BY-ND 3.0

Published Online: 01-02-2013

Copyright Statement:  Copyright © 2013; Jaypee Brothers Medical Publishers (P) Ltd.


Abstract


PDF Share
  1. Naranjo CA, Busto U, Sellers EM, Sandor P, Ruiz I, Roberts EA, et al. A method for estimating the probability of adverse drug reactions. Clin Pharmacol Ther 1981;30:239-45.
  2. Peter WA. Antimicrobial agents: Drugs used in the chemotherapy of tuberculosis, mycobacterium avium complex disease and leprosy. In: Hardman JG, Limbird LE, editors. Goodman and Gilmans The pharmacological basis of therapeutics. 10 th ed. USA: Mc Graw Hill Company; 2001. p. 1273-94.
  3. Holdiness MR. A review of the Redman syndrome and rifampicin overdosage. Med Toxicol Adverse Drug Exp 1989;4:444-51.
  4. Sivagnanam S, Deleu D. Red man syndrome. Crit Care 2003;7:119-20.
PDF Share
PDF Share

© Jaypee Brothers Medical Publishers (P) LTD.